# SDR SWIA201333166

- Difficulty date: April 6, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 27,686 hours, 23,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK SMELLS OF SOMETIMES ELECTRICAL BURNING WHEN TEMP IS SELECTED ABOVE 50Â°C.  (FLT 6340)  OPERATED LEFT PACK RAN AT 60Â°C AND FOUND NO BURNING SMELL, JUST REALLY HOT AIR SMELL.  IAW AMM ALL CHECKS GOOD.
